# SDR DALA2021100105958

- Difficulty date: January 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,027 hours, 30,239 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION BUSHING ELEVATOR HINGE FITTING #1 OUTBOARD ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED PER A320 CMM 55-21-15 AND SRM 55-26-41. (1718787)
